Aggrivated. Post Gallbladder symptoms, liver symptoms or what?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

I'm_Jane_Doe
Regular Member


Date Joined Mar 2008
Total Posts : 26
   Posted 4/15/2008 4:50 PM (GMT -7)   
Hi.

I've been just a little aggrivated lately. I had some blood work about a month ago that showed elevated liver enzymes and then tested as "Borderline Hep B". I'm currently having new blood work done by my main doctor and am scheduled for an EGD. I did have gallbladder surgery about a year and a half ago and I'm sure that alot of my symptoms are related to post gall bladder issues...

I just still feel weird at times.... I did have diarrhea every day until I started taking Cholestyramine which has helped alot. But I still feel wierd at times. I still have spells where I feel nauseous, I have alot of intestinal gas issues...I feel bloated alot in my upper abdomen and still have the occasional aches in my two sides, Just alot of wierd things... I finally agreed with my family doctor to have the EGD and Colonoscopy done, as she wanted to do them a year ago but I'm just so modest I didn't want to full with it. I just got the nerve up to do it just to see and rule out any other possibilites and to know for sure if these were still gallbladder issues. The other doc that she referred me to is doing the EGD but said that he doesnt feel that I need the Colonoscopy. I think he passes off all my symptoms as due to what I eat or post gallbladder issue.... It could be, but sometimes I'm just not sure.....


Just feeling aggrivated......and like doctors sometimes just don't take you serious enough..

Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 4/16/2008 7:35 AM (GMT -7)   
Questran (I am pretty sure that Cholestyramine is the generic name) is known to cause gas in a lot of people; many people on here have complained of it. Your nausea and bloating can be signs of gas. Ask to switch to Welchol. I and my mother-in-law are both on it with no problems whatsoever, and no one has ever complained about gas with it on here.

And you do still need to be a bit cautious with what you eat, even on the medicine. It took me a while, but I did eventually figure out that I can't have caffeine, even while taking the Welchol. Biscuits and gravy are right out, and I can only have fried food (fast food included) on very RARE occasions.

As far as I know, though, your post-gall bladder problems shouldn't have anything to do with your liver enzymes, so be sure to follow up on that problem (as I always say, nothing says that you can't have more than one thing wrong with you at a time). If you wind up NOT having Hep B, please be sure to get the vaccination for it to prevent worry about it in the future.

Normal
Regular Member


Date Joined Mar 2008
Total Posts : 263
   Posted 4/16/2008 7:51 AM (GMT -7)   
Questron,Please let me know what they find out about Liver enzymes. I have IBS-D and one month ago my liver enzymes were also high. They did a cat scan, it was fine. Did more blood work get results tommorrow. I have bad bloating and pain in my sides and back. I also have to P about every half hour now. I thought all was because of IBS bloating and too much medicine.Now I have to see a urologist next Monday. I dont think the Drs. wil admit it if it is the meds. I havent taken any for one month but symptoms are not any better so really am worried. Keep us posted on how you are and what they find out. Take care.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:02 AM (GMT -7)
There are a total of 2,734,553 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151341 registered members. Please welcome our newest member, Emmyl00z.
184 Guest(s), 2 Registered Member(s) are currently online.  Details
rollout, mp16g08


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer